Delay-dependent robust H∞ control for uncertain singular time-delay systems

被引:130
|
作者
Wu, Z. [1 ]
Zhou, W.
机构
[1] Zhejiang Normal Univ, Coll Math Phys & Informat Engn, Jinhua 321004, Peoples R China
[2] Donghua Univ, Coll Informat Sci & Technol, Shanghai 201620, Peoples R China
来源
IET CONTROL THEORY AND APPLICATIONS | 2007年 / 1卷 / 05期
关键词
D O I
10.1049/iet-cta:20060446
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
The problem of delay-dependent robust H infinity control for uncertain singular systems with time delay has been investigated. The considered systems are not assumed to be necessarily regular and impulse free. In terms of linear matrix inequality approach, a delay-dependent stability criterion is given to ensure the nominal system to be regular, impulse-free and stable. Based on the criterion, the problem is solved via state feedback controller, which guarantees that, for all admissible uncertainties, the closed-loop system is not only regular, impulse-free and stable, but also satisfies a prescribed H infinity performance condition. Some numerical examples are provided to demonstrate the efficiency of the proposed methods.
引用
收藏
页码:1234 / 1241
页数:8
相关论文
共 50 条
  • [31] Delay-dependent robust stability and stabilization for uncertain time-delay discrete singular systems
    Ma, Shuping
    Cheng, Zhaolin
    [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, 2006, 13 : 278 - 283
  • [32] Delay-dependent robust H∞ control for uncertain singular time-delay system with Markovian jumping parameters
    Lu, Hongqian
    Zhou, Wuneng
    Duan, Chunmei
    Qi, Xingguang
    [J]. OPTIMAL CONTROL APPLICATIONS & METHODS, 2013, 34 (03): : 296 - 307
  • [34] Delay-dependent robust stabilization for uncertain time-delay systems
    Wang, Tiancheng
    Guo, Hongxia
    Ju, Jing
    [J]. 2006 9TH INTERNATIONAL CONFERENCE ON CONTROL, AUTOMATION, ROBOTICS AND VISION, VOLS 1- 5, 2006, : 210 - +
  • [35] Delay-dependent robust H∞ control for uncertain stochastic time-delay system
    Xia, Yuanqing
    Qiu, Jiqing
    Zhang, Jinhui
    Gao, Zhifeng
    Wang, Jianfei
    [J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2008, 39 (12) : 1139 - 1152
  • [36] Robust delay-dependent sliding mode control for uncertain time-delay systems
    Xia, YQ
    Jia, YM
    [J]. PROCEEDINGS OF THE 2002 AMERICAN CONTROL CONFERENCE, VOLS 1-6, 2002, 1-6 : 2786 - 2791
  • [37] A new design approach to delay-dependent robust H∞ control for uncertain time-delay systems
    Su, NJ
    Su, HY
    Chu, J
    [J]. ASIAN JOURNAL OF CONTROL, 2004, 6 (04) : 454 - 461
  • [38] Delay-dependent robust stabilization of uncertain time-delay systems
    Moon, YS
    Park, P
    Kwon, WH
    [J]. SYSTEM STRUCTURE AND CONTROL 1998 (SSC'98), VOLS 1 AND 2, 1998, : 619 - 624
  • [39] Robust delay-dependent sliding mode control for uncertain time-delay systems
    Xia, Yuanqing
    Liu, Guo-Ping
    Shi, Peng
    Chen, Jie
    Rees, David
    [J]. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2008, 18 (11) : 1142 - 1161
  • [40] Delay-dependent robust and reliable H∞ control for uncertain time-delay systems with actuator failures
    Wang, JC
    Shao, HH
    [J]. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2000, 337 (06): : 781 - 791